Alert archive / Missouri / Severe Thunderstorm Warnings in 1998
Severe Thunderstorm Warning 345, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 4, 1998, 10:59 PM CDT for Benton County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 1998, 10:59 PM CDT (03:59 UTC)
- Expired
- Oct 4, 1998, 11:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Whole counties
County Benton County, MO
The radar
The Pleasant Hill radar (KEAX), 102 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 4, 5:15 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1811 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 19.4
The text
As transmitted, in the capitals the NWS used until 2016.
192 WUUS1 KSGF 050400 RRA SVRSGF MOC015-050445- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 1059 PM CDT SUN OCT 4 1998 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BENTON COUNTY IN CENTRAL MISSOURI * UNTIL 1145 PM CDT * AT 1057 PM DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF OSCEOLA AND WAS MOVING NORTHEAST AT 40 MPH. * THE SEVERE THUNDERSTORM(S) WILL BE NEAR... WARSAW BY 1110 PM COLE CAMP BY 1130 PM A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER THAT SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES. IF YOU LIVE WITHIN THE WARNED AREA...SEEK SHELTER IN A SMALL INTERIOR ROOM AWAY FROM WINDOWS. A BASEMENT OFFERS THE BEST PROTECTION. A SEVERE THUNDERSTORM WARNING MEANS THAT DAMAGING WINDS AND/OR LARGE HAIL CAN BE EXPECTED. SEEK SHELTER NOW AND REMAIN PROTECTED UNTIL THE STORM HAS PASSED. TAGGART/GAEDE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 4, 2:39 PM CDT, 8 hours 20 minutes earlier.
Area forecast discussion, Oct 4, 2:39 PM CDT, 8 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 240 AM CDT FRI OCT 2 1998 FIRST EPISODE OF SEVERE STORMS AND FLOODING MOVED THROUGH THE WESTERN PART OF THE COUNTY WARNING AREA THIS MORNING...WITH CURRENT CONVECTION STAYING RIGHT ON THE EDGE OF OUR ZONES. VISIBLE SATELLITE SHOWS A BROKEN CUMULUS FIELD OVER MUCH OF THE AREA ALLOWING TEMPS TO WARM INTO THE MID 70S TO LOWER 80S OVER THE WEST. MAIN CONCERN FOR TONIGHT IS EXCESSIVE RAINFALL OVER THE WESTERN ZONES. NOT MUCH RAINFALL WILL BE NEEDED TO GET FLOODING GOING OVER SOUTHEAST KANSAS AND JOPLIN AREA. INCREASING WINDS ALOFT WILL LIKELY LEAD TO FAST MOVING STORMS...HOWEVER...ALL MODELS ARE SHOWING DIFFLUENT THICKNESS PATTERN SETTING UP OVER THE AREA...LENDING TO THE POSSIBILITY OF TRAINING STORMS. THINK ETA IS PUSHING THE UPR LOW AND DRY SLOT EASTWARD TOO FAST WITH STRONGEST WINDS STILL ON THE BACK SIDE OF THE TROF...SO PREFER NGM/AVN SOLUTIONS. HIGH POPS IN NUMERICAL GUIDANCE LOOKS GOOD GIVEN HIGH PRECIPITABLE WATER OVER THE AREA AND INCREASING DYNAMICS. HAVE COORDINATED WITH ICT/MCI/STL ON FLASH FLOOD WATCH FOR TONIGHT. FOR OUR AREA WILL HAVE THE WATCH WEST OF A WARSAW...BUFFALO...SPRINGFIELD...BRANSON LINE. ALSO WOULD LIKE TO INCLUDE MENTION OF SEVERE STORMS ALL AREAS AND WINDY CONDITIONS OVER THE CENTRAL AND WESTERN PORTION OF THE CWA. RECOMMENDATIONS FOR FCST GUIDANCE AND COORDINATION ONLY... JLN/SE KS...FLASH FLOOD WATCH TONIGHT. SHOWERS AND THUNDERSTORM LIKELY. SOME COULD BE SEVERE WITH LOCALLY HEAVY RAIN POSSIBLE. WINDY. LOW IN THE UPPER 60S. SOUTHEAST WIND 15 TO 25 MPH AND GUSTY. CAUTION IS ADVISED ON AREA LAKES. SGF...FLASH FLOOD WATCH TONIGHT. SHOWERS AND THUNDERSTORMS LIKELY. SOME COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL. WINDY. LOW IN THE MIDDLE 60S. SOUTHEAST WIND 15 TO 25 MPH AND GUSTY. CAUTION IS ADVISED ON AREA LAKES. AIZ/VIH/UNO...SHOWERS AND THUNDERSTORMS LIKELY. SOME COULD BE SEVERE. LOW IN THE MIDDLE 60S. SOUTHEAST WIND 10 TO 20 MPH. CCF INFO SGF TR 066/076 064/080 057 17763 JLN TR 068/077 065/082 060 17853 TERRY
In the hours before
Special weather statement, Oct 4, 5:25 PM CDT, 5 hours 34 minutes before
KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-094-040500- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 525 PM CDT SUN OCT 4 1998 ...A TORNADO WATCH IS IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL MIDNIGHT... BARTON COUNTY MO BENTON COUNTY MO BOURBON COUNTY KS CAMDEN COUNTY MO CEDAR COUNTY MO CHEROKEE COUNTY KS CRAWFORD COUNTY KS DADE COUNTY MO DALLAS COUNTY MO GREENE COUNTY MO HICKORY COUNTY MO JASPER COUNTY MO LACLEDE COUNTY MO LAWRENCE COUNTY MO MILLER COUNTY MO MORGAN COUNTY MO POLK COUNTY MO ST. CLAIR COUNTY MO VERNON COUNTY MO WEBSTER COUNTY MO TORNADO WATCH NUMBER 863 HAS BEEN ISSUED FOR A LARGE PORTION OF CENTRAL...WEST CENTRAL...AND SOUTHWEST MISSOURI...AND EXTREME SOUTHEAST KANSAS. STRONG LOW PRESSURE OVER THE CENTRAL PLAINS AND AN ASSOCIATED COLD FRONT OVER KANSAS...ALONG WITH ABUNDANT LOW LEVEL MOISTURE AND STRONG WIND SHEAR IN THE ATMOSPHERE ARE COMBINING TO PRODUCE THE POSSIBILITY OF SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES IN AND NEAR THE WATCH AREA THIS EVENING. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR MUCH OF SOUTHWEST MISSOURI AND SOUTHEAST KANSAS FOR TONIGHT. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. REMEMBER...A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS AND POSSIBLY TORNADOES. MONITOR YOUR FAVfORITE SOURCE FOR LOCAL WEATHER NEWS TONIGHT FOR FUTURE WEATHER UPDATES AND POSSIBLE WEATHER WARNINGS ISSUED FROM THE NATIONAL WEATHER SERVICE. DSA
Special weather statement, Oct 4, 6:27 PM CDT, 4 hours 32 minutes before
KSZ073-097-101-MOZ055-066>068-077>080-088>090-093>095-101>104-051000- FLASH FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 627 PM CDT SUN OCT 4 1998 THE NATIONAL WEATHER SERVICEHAS ISSUED A FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CEDAR CHRISTIAN DADE DALLAS GREENE HICKORY JASPER LAWRENCE MCDONALD NEWTON POLK ST. CLAIR STONE TANEY VERNON INCLUDING THE TOWNS OF... PITTSBURG JOPLIN SPRINGFIELD BRANSON FORT SCOTT NEVADA NEOSHO LAMAR BOLIVAR OZARK MONETT SHOWERS AND THUNDERSTORMS WHICH WILL PRODUCE HEAVY RAINFALL ARE EXPECTED TO MOVE INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI DURING THE EVENING AND OVERNIGHT HOURS. RAINFALL AMOUNTS UP TO THREE INCHES WILL BE POSSIBLE WITH THE STORMS. AREAS WEST OF A JOPLIN TO OSCEOLA LINE RECEIVED ONE TO OVER THREE INCHES OR RAIN THIS MORNING...WHICH HAS LEFT THE GROUND SATURATED. ADDITIONAL HEAVY RAINS TONIGHT WILL LIKELY LEAD TO FLASH FLOODING. PEOPLE WHO LIVE IN LOW LYING AREAS OR HAVE LIVESTOCK AND PROPERTY IN LOW LYING AREAS ARE URGED TO STAY ALERT FOR POSSIBLE FLASH FLOODING LATER THIS EVENING. BE P8REPARED TO MOVE TO HIGHER GROUND. TERRY/SHUMWAY
Special weather statement, Oct 4, 6:27 PM CDT, 4 hours 32 minutes before
KSZ073-097-101-MOZ055-066>068-077>080-088>090-093>095-101>104-051000- FLASH FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 627 PM CDT SUN OCT 4 1998 THE NATIONAL WEATHER SERVICEHAS ISSUED A FLASH FLOOD WATCH FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CEDAR CHRISTIAN DADE DALLAS GREENE HICKORY JASPER LAWRENCE MCDONALD NEWTON POLK ST. CLAIR STONE TANEY VERNON INCLUDING THE TOWNS OF... PITTSBURG JOPLIN SPRINGFIELD BRANSON FORT SCOTT NEVADA NEOSHO LAMAR BOLIVAR OZARK MONETT SHOWERS AND THUNDERSTORMS WHICH WILL PRODUCE HEAVY RAINFALL ARE EXPECTED TO MOVE INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI DURING THE EVENING AND OVERNIGHT HOURS. RAINFALL AMOUNTS UP TO THREE INCHES WILL BE POSSIBLE WITH THE STORMS. AREAS WEST OF A JOPLIN TO OSCEOLA LINE RECEIVED ONE TO OVER THREE INCHES OR RAIN THIS MORNING...WHICH HAS LEFT THE GROUND SATURATED. ADDITIONAL HEAVY RAINS TONIGHT WILL LIKELY LEAD TO FLASH FLOODING. PEOPLE WHO LIVE IN LOW LYING AREAS OR HAVE LIVESTOCK AND PROPERTY IN LOW LYING AREAS ARE URGED TO STAY ALERT FOR POSSIBLE FLASH FLOODING LATER THIS EVENING. BE P8REPARED TO MOVE TO HIGHER GROUND. TERRY/SHUMWAY
Special weather statement, Oct 4, 7:08 PM CDT, 3 hours 51 minutes before
KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-093>095-101> 104-050600- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 708 PM CDT SUN OCT 4 1998 ...TORNADO WATCH NUMBER 864 IS NOW IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL 1 AM... BARRY COUNTY MO CHRISTIAN COUNTY MO MCDONALD COUNTY MO NEWTON COUNTY MO STONE COUNTY MO TANEY COUNTY MO ...TORNADO WATCH NUMBER 863 IS IN EFFECT FOR THE FOLLOWING COUNTIES UNTIL MIDNIGHT... BARTON COUNTY MO BENTON COUNTY MO BOURBON COUNTY KS CAMDEN COUNTY MO CEDAR COUNTY MO CHEROKEE COUNTY KS CRAWFORD COUNTY KS DADE COUNTY MO DALLAS COUNTY MO GREENE COUNTY MO HICKORY COUNTY MO JASPER COUNTY MO LACLEDE COUNTY MO LAWRENCE COUNTY MO MILLER COUNTY MO MORGAN COUNTY MO POLK COUNTY MO ST. CLAIR COUNTY MO VERNON COUNTY MO WEBSTER COUNTY MO THE NATIONAL WEATHER SERVICE HAS ISSUED A NEW TORNADO WATCH NUMBER 864 UNTIL 1 AM FOR A PORTION OF SOUTHWEST MISSOURI. THIS IS IN ADDITION TO WATCH 863 ISSUED LATE THIS AFTERNOON. A STRONG LOW PRESSURE AREA OVER THE CENTRAL PLAINS ALONG WITH A COLD FRONT OVER CENTRAL KANSAS IS TRIGGERING SEVERE WEATHER OVER MUCH OF THE PLAINS. STRONG WIND SHEAR AND ABUNDANT LOW LEVEL MOISTURE AHEAD OF THIS FRONT WILL CAUSE THE DEVELOPMENT OF SEVERE SUPERCELL THUNDERSTORMS AND POSSIBLY TORNADOES IN AND NEAR THE WATCH AREA LATER THIS EVENING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE IN THE WATCH AREA LATER THIS EVENING. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR MUCH OF SOUTHWEST MISSOURI AND SOUTHEAST KANSAS. HEAVY RAIN MAY CAUSE FLOODING...ESPECIALLY OF LOW AREAS SUCH AS LOW WATER CROSSINGS. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER NEWS FOR UP TO DATE WEATHER INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. DSA
Special weather statement, Oct 4, 10:40 PM CDT, 19 minutes before
KSZ073-097-101-MOZ055-066>068-077>079-088>090-093>095-101>104-050445- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1040 PM CDT SUN OCT 4 1998 THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CEDAR CHRISTIAN DADE GREENE HICKORY JASPER LAWRENCE MCDONALD NEWTON POLK ST. CLAIR STONE TANEY VERNON INCLUDING THE TOWNS OF... PITTSBURG JOPLIN SPRINGFIELD BRANSON FORT SCOTT NEVADA NEOSHO LAMAR BOLIVAR FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTHEAST KANSAS... SOUTHWEST AND CENTRAL MISSOURI FOR TONIGHT. 2 TO 4 INCHES OF RAIN HAS FALLEN FROM NORTHWEST CHEROKEE TO EASTERN BOURBON COUNTIES. THE PUBLIC REPORTED 2 FEET OF WATER ON ROADS IN THE WEST MINERAL AREA OF CHEROKEE COUNTY. A BAND OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE NORTHEAST AT 40 MPH FROM NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS. ANOTHER 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE OVER SOUTHEAST KANSAS AND EXTREME SOUTHWEST MISSOURI BEFORE THE RAIN DISSIPATES EARLY MONDAY MORNING. THE HEAVY RAIN WILL CONTINUE TO MOVE EAST OVERNIGHT WITH RAINFALL AMOUNTS OF 2 TO 3 INCHES POSSIBLE. SOME LOCATIONS COULD RECEIVE HIGHER AMOUNTS. BE ESPECIALLY CAREFUL WHEN TRAVELLING AT NIGHT. IT IS OFTEN DIFFICULT TO SEE FLOODED LOW WATER CROSSINGS...ESPECIALLY DURING HEAVY RAIN AND FOG. DON'T RISK YOUR LIFE...TURN AROUND AND SEEK AN ALTERNATE ROUTE IF JFLOODING IS OBSERVED. SHUMWAY
Special weather statement, Oct 4, 10:40 PM CDT, 19 minutes before
KSZ073-097-101-MOZ055-066>068-077>079-088>090-093>095-101>104-050445- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1040 PM CDT SUN OCT 4 1998 THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES... ...IN KANSAS... BOURBON CHEROKEE CRAWFORD ...IN MISSOURI... BARRY BARTON BENTON CEDAR CHRISTIAN DADE GREENE HICKORY JASPER LAWRENCE MCDONALD NEWTON POLK ST. CLAIR STONE TANEY VERNON INCLUDING THE TOWNS OF... PITTSBURG JOPLIN SPRINGFIELD BRANSON FORT SCOTT NEVADA NEOSHO LAMAR BOLIVAR FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTHEAST KANSAS... SOUTHWEST AND CENTRAL MISSOURI FOR TONIGHT. 2 TO 4 INCHES OF RAIN HAS FALLEN FROM NORTHWEST CHEROKEE TO EASTERN BOURBON COUNTIES. THE PUBLIC REPORTED 2 FEET OF WATER ON ROADS IN THE WEST MINERAL AREA OF CHEROKEE COUNTY. A BAND OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE NORTHEAST AT 40 MPH FROM NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS. ANOTHER 2 TO 4 INCHES OF RAIN WILL BE POSSIBLE OVER SOUTHEAST KANSAS AND EXTREME SOUTHWEST MISSOURI BEFORE THE RAIN DISSIPATES EARLY MONDAY MORNING. THE HEAVY RAIN WILL CONTINUE TO MOVE EAST OVERNIGHT WITH RAINFALL AMOUNTS OF 2 TO 3 INCHES POSSIBLE. SOME LOCATIONS COULD RECEIVE HIGHER AMOUNTS. BE ESPECIALLY CAREFUL WHEN TRAVELLING AT NIGHT. IT IS OFTEN DIFFICULT TO SEE FLOODED LOW WATER CROSSINGS...ESPECIALLY DURING HEAVY RAIN AND FOG. DON'T RISK YOUR LIFE...TURN AROUND AND SEEK AN ALTERNATE ROUTE IF JFLOODING IS OBSERVED. SHUMWAY
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 9:30 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 60 min |
| Oct 4, 9:30 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 60 min |
| Oct 4, 10:19 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 6 hr |
| Oct 4, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Polk, St. Clair | 55 min |
| Oct 4, 10:50 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 55 min |
| Oct 4, 11:44 PM CDT | Flash Flood Warning | SGF | Dade, Jasper, Polk | 6 hr |
| Oct 4, 11:44 PM CDT | Flash Flood Warning | SGF | Benton, Hickory | 6 hr |
| Oct 5, 1:28 AM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 4 hr |
| Oct 5, 1:28 AM CDT | Flash Flood Warning | SGF | Newton | 4 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Camden, Dallas, Greene, Hickory, Laclede, Polk and 1 more | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Maries, Miller, Pulaski | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, St. Clair, Vernon | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Oct 5, 3:46 AM CDT | Flash Flood Warning | SGF | Lawrence, Newton | 6 hr |
| Oct 5, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 51 min |
| Oct 5, 4:17 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 33 min |
| Oct 5, 6:45 AM CDT | Flash Flood Warning | SGF | McDonald | 3 hr |
| Oct 5, 8:43 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 32 min |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Cedar, Polk, St. Clair, Vernon | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller, Morgan | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Dallas, Hickory | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | McDonald | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Oct 5, 9:53 AM CDT | Flash Flood Warning | SGF | Laclede | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair, Vernon | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Camden, Laclede, Maries, Miller, Pulaski | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Webster | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Morgan | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Christian, Stone, Taney | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Dade, Jasper, Lawrence | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Oct 5, 3:50 PM CDT | Flash Flood Warning | SGF | Wright | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 1998Every severe thunderstorm warning in 1998
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.